# SDR IPXA2016101409361

- Difficulty date: September 16, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA71479
- Condition: Corroded
- Location: Bs 1019
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, FLOORBEAM CORRODED IN FWD CARGO BAY, BS 1019 ABOVE LONGERON 43L AT LBL 58.  CORRODED FLOORBEAM REPAIRED IAW EA 011-5310-01-A6499 RE. IR AND EO MD11-5310-62119-A.  (MAJOR)
